# SDR KSCA081317

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 105,378 hours, 14,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2231 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-5 DOOR FRAME HAS A CRACK 1.250 INCH AT STA-2231 BETWEEN STR-16R AND 17R. (A)
